Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ciaobella

itchy itchy itchy bumps!

Recommended Posts

hey!

so i'm on day 37 right now, and for the past week or so i've been EXTREMELY itchy in random spots on my body (mostly joints but down my tibia and forearm too) and i was *investigating* why and saw that there are giant LUMPS in all my itchy spots!

they are about the same size and firmness as a mosquito bite but they're skin colored and super frikin itchy to the point where i've drawn blood from scratching them!

there's 2 huuuge ones (about the length of my thumb and i've got pretty nasty long fingers! lol) to the right of my right AND left kneecap, some random lumps down my tibia, 1 above each ankle (as tall as like 3 quarters stacked together and 2 inches long) and small ones next to my elbows that are a looot harder than the rest of them.

the ones on my leg...if you look from the side there's clearly elevated skin (nastynastynasty)

there's none on my wrist but i got a gross rash there a while back that's still healing up.

WHAT ARE THESE?

i'm scared!

and super itchy!

should i go see my derma or will these go away on their own??

THANK YOU!

-bella

Share this post


Link to post
Share on other sites

I would go see your derm asap or at least call and talk to one of the nurses about what is going on.

It could be an allergic reaction to the medication, sometimes it takes a few weeks to build up in your system. Have you had any bloodwork done yet? I would check that too.

Good luck,

Green

Share this post


Link to post
Share on other sites
I would go see your derm asap or at least call and talk to one of the nurses about what is going on.

It could be an allergic reaction to the medication, sometimes it takes a few weeks to build up in your system. Have you had any bloodwork done yet? I would check that too.

Good luck,

Green

I agree, You need to contact your derm first thing tomorrow and see if you can get in very soon for them to look at this. It may be an allergic reaction to the med. It also will not hurt anything if you miss a day or two. It is better to be save then sorry.

oli girl

Share this post


Link to post
Share on other sites
hey!

so i'm on day 37 right now, and for the past week or so i've been EXTREMELY itchy in random spots on my body (mostly joints but down my tibia and forearm too) and i was *investigating* why and saw that there are giant LUMPS in all my itchy spots!

they are about the same size and firmness as a mosquito bite but they're skin colored and super frikin itchy to the point where i've drawn blood from scratching them!

there's 2 huuuge ones (about the length of my thumb and i've got pretty nasty long fingers! lol) to the right of my right AND left kneecap, some random lumps down my tibia, 1 above each ankle (as tall as like 3 quarters stacked together and 2 inches long) and small ones next to my elbows that are a looot harder than the rest of them.

the ones on my leg...if you look from the side there's clearly elevated skin (nastynastynasty)

there's none on my wrist but i got a gross rash there a while back that's still healing up.

WHAT ARE THESE?

i'm scared!

and super itchy!

should i go see my derma or will these go away on their own??

THANK YOU!

-bella

Hey I just stumbled on your log. I'm on tane (2nd time) and I would highly advise u to take : Glucosamine & Chondroitine sulfate, Bcomplex (I dont know if ur hair has already gone crazy... but after a certain period ur hair is in its worst condition EVER) and also take vitamin C for a better healing of ur scars and hyperpigmentation. And please please be supeeeeeer careful with depression signs (Ive had a big one when at my third and last month of accutane). I tell u this because we dont realize how dangerous this drug is we just want our frkn face to clearrr up ! Try taking some omega (its good for ur skin and its really good for ur mood). I really wish u the best of lucks ever with tane and I hope ur face will be super nice =)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×